# SDR DL73S050372

- Difficulty date: May 17, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 57,909 hours, 43,105 cycles
- Engine: Pwa JT8D15
- Engine time: 43,795 hours, 33,352 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SUSPECT BIRD INGESTION ON TAKEOFF FELT SMALL SHUDDER AND HEARD SOUND FOLLOWED BY FOUL ODOR.  ENGINE PARAMETERS NORMAL.  PERFORMED MTC INSPECTION PER MM 05-51-201-201. PS 3 FILTER NR 1 ENG CLEAN.  RAN ENGINE TO T/O PWR ALL PARAMETERS NORMAL.  NO ODORS IN A/C.  A/C OK FOR SERVICE.
